Alert archive / New York / Special Weather Statements in 2016

Special Weather Statement, NWS Albany, NY

June 28, 2016Dutchess County, New York

NWS Albany, NY issued this special weather statement at Jun 28, 2016, 10:13 PM EDT for Dutchess County, New York. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2016, 10:13 PM EDT (02:13 UTC)
Expired
Jun 28, 2016, 11:15 PM EDT
In force
62 min
Issued by
NWS Albany, NY

County Dutchess County, NY

The radar

The Brookhaven radar (KOKX), 98 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 2.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2016-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 166 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2016-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
166 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
582 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

342 
WWUS81 KALY 290213
SPSALY

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1013 PM EDT TUE JUN 28 2016

CTZ001-013-MAZ025-NYZ059>061-065-066-290315-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN BERKSHIRE-WESTERN
DUTCHESS-EASTERN DUTCHESS-EASTERN GREENE-EASTERN COLUMBIA-WESTERN
COLUMBIA-
1013 PM EDT TUE JUN 28 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN LITCHFIELD...
SOUTHWESTERN BERKSHIRE...DUTCHESS AND SOUTHERN COLUMBIA COUNTIES...

AT 1013 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR CLERMONT TO FAHNESTOCK STATE PARK.
MOVEMENT WAS EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
POUGHKEEPSIE...NEW MILFORD...GREAT BARRINGTON...CATSKILL...SHERMAN...
RHINEBECK...PAWLING...BROOKFIELD...PLEASANT VALLEY...CLAVERACK...
WAPPINGERS FALLS...AMENIA...LIVINGSTON...COPAKE...SHEFFIELD...KENT...
SHARON...PINE PLAINS...FISHKILL AND CLERMONT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4149 7337 4151 7339 4149 7344 4152 7344
      4163 7350 4165 7349 4167 7351 4166 7352
      4153 7353 4149 7389 4148 7394 4223 7389
      4220 7319 4151 7324 4151 7332 4149 7333
      4147 7332
TIME...MOT...LOC 0213Z 269DEG 27KT 4205 7381 4146 7386 

$$

NAS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jun 28, 10:10 PM EDT, 3 minutes earlier.

Area forecast discussion, Jun 28, 10:10 PM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Albany NY
1010 PM EDT TUE JUN 28 2016

.SYNOPSIS...
A cold front will slowly move across our region tonight,
resulting in showers and thunderstorms. Some storms may be produce
locally heavy rainfall. A disturbance will move through on
Wednesday with a few more showers and thunderstorms. High pressure
will then build into the region Wednesday night into Thursday
night, bringing dry weather. Another frontal system may bring a
few showers or thunderstorms Friday, before fair and seasonably
warm conditions return for the upcoming weekend.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
The cold front will continue slowly moving east and south, as the
weak wave of low pressure continues to ripple along it. The
strongest thunderstorms are in the mid Hudson Valley through
western New England...with locally heavy rain and some ponding of
water on roadways. Lighter rain is occurring behind the convection
and the back edge of the rain is in the Southern Adirondacks to
Schoharie Valley and eastern Catskills...moving slowly east.

Upper energy is still in the Great lakes and some broken cloud
cover and isolated showers are associated with the upper energy.
So...some breaks in the clouds should occur in areas along and
west of the Hudson Valley through the night but light winds and
wet ground could promote some patchy fog and development of low
clouds.

Some adjustments to the rain chances and the movement of the rain
through tonight to reflect the current radar and satellite trends.
Some other minor modifications to sky cover and temperatures as
well.

Overnight lows will mainly be in the lower 60s, with some 50s
possible across portions of the Adirondacks.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
Wednesday, the shortwave currently located across the Great Lakes
will translate east across the region during the midday hours on
Wednesday. Forcing and mid level cooling associated with this
feature should allow for isolated to scattered showers to develop,
with the best chances/coverage across the upper Hudson Valley and
southern VT. Isolated thunderstorms will also be possible in this
region, where forcing will be greatest. Small hail/gusty winds
could occur with any taller convective elements. Showers and
thunderstorms should decrease in areal coverage late Wednesday
afternoon. Expect high temperatures to reach the mid 70s to mid
80s, warmest in valley areas from Albany south and east.

Wednesday night through Thursday night, high pressure will build
in with dry weather and seasonable temperatures.

On Friday, another shortwave will approach from the Great Lakes
region. There remains uncertainty as to the areal extent of any
showers/possible thunderstorms will be associated with this
feature, and will ultimately depend on low level moisture recovery
from the mid Atlantic region. For now, have chances for showers
and thunderstorms Friday afternoon/evening, tapering off Friday
night. Friday high temperatures are forecast to be in the upper
70s to mid 80s, but may be cooler if clouds/showers become more
widespread.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Generally fair and seasonably warm conditions are expected through
the period. We will have to watch for any fast moving upper level
impulses which pass through within a strong mid/upper level
west/northwest flow, which could generate isolated/scattered
showers, especially on Saturday, but for now, have indicated
mainly dry conditions.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
Leading line of showers and thunderstorms tracking through the KGFL
and KALB areas through 01Z. Area of intermittent rain behind the
line of convection should occur through about 06Z at KGFL and
KALB...then lingering low level moisture will help keep MVFR
ceilings in the area through much of the night. Some MVFR
visibilities in fog should occur intermittently through the night as
well. The low clouds and fog should break up by around 13Z.

The convection should reach KPSF and KPOU between 01Z and 03Z..then
the area of showers behind the convection lingers to around 06Z-08Z.
MVFR ceilings and visibilities should linger through about 13Z with
the low level moisture.

After around 13Z...ceilings and visibilities improve to VFR...but by
15Z-17Z...some scattered showers could develop around KALB...KGFL
and KPSF as upper energy tracks through our region. So...including a
VCSH there for Wednesday afternoon.

South to southeast winds through about 01Z at KPOU and KPSF until
the leading edge of the convection tracks through. There could be
some northwesterly wind gusts to 25 kt in the leading edge of the
convection.  Winds become west and northwest around 10 kt once the
convection exits.  Then as the rain ends later tonight the winds
trend to near calm.   Winds become southwest to northwest at 10 kt
or less Wednesday morning...continuing through Wednesday
afternoon.

Outlook...

Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: Moderate Operational Impact. Chance of SHRA...TSRA.
Friday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Saturday: No Operational Impact. NO SIG WX.
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
A cold front will slowly move across our region this evening and
tonight, resulting in widespread showers and thunderstorms. Some
storms may produce locally heavy rainfall. A disturbance will
move through on Wednesday with a few more showers and
thunderstorms. High pressure will then build into the region
Wednesday night into Thursday, bringing dry weather.

Minimum relative humidity values will increase to between 85 and
100 percent tonight. Minimum RH values on Wednesday will be around
40 to 55 percent.

Southerly winds this evening at 5-10 mph will become westerly
by later this evening around 5 mph. Winds on Wednesday will be
northwest at 5 to 10 mph.

&&

.HYDROLOGY...
Showers and thunderstorms are likely across the region this
evening and tonight, ahead of and along a slow moving cold front.
Basin average rainfall will be around a half inch to an inch,
however locally heavy rainfall could result in isolated amounts
near or exceeding two inches. Ponding of water will occur within
thunderstorms, and even isolated flash flooding is possible within
persistent slow moving downpours, particularly across the western
Mohawk Valley. Antecedent conditions are very dry though, so
widespread hydro issues on larger stem rivers are not expected.

A few lingering showers and thunderstorms are possible Wednesday
with light qpf amounts.

Dry weather will return by Thursday, with high pressure moving
back in across the region.

The latest drought monitor now has most of our region labeled
'Abnormally Dry' (D0). In fact, over the past 30 days, most of our
region is approximately 1-3 inches below normal in terms of
rainfall.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...KL/JPV
NEAR TERM...KL/NAS
SHORT TERM...KL/JPV
LONG TERM...KL
AVIATION...NAS
FIRE WEATHER...KL/JPV
HYDROLOGY...KL/JPV
Hazardous weather outlook, Jun 28, 7:40 PM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
740 PM EDT TUE JUN 28 2016

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-292345-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
740 PM EDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW
YORK...EASTERN NEW YORK AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

A FEW THUNDERSTORMS WILL REMAIN POSSIBLE TONIGHT AS A COLD FRONT
MOVES EASTWARD. ALTHOUGH LOCALLY HEAVY DOWNPOURS AND GUSTY WINDS
COULD OCCUR...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS
LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AS AN UPPER
LEVEL DISTURBANCE PASSES THROUGH. ALTHOUGH SOME SMALL HAIL AND
GUSTY WINDS COULD ACCOMPANY A FEW OF THE THUNDERSTORMS...THE
PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 28, 4:40 PM EDT, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
440 PM EDT TUE JUN 28 2016

NYZ040-047-048-282115-
MONTGOMERY-SCHOHARIE-WESTERN SCHENECTADY-
440 PM EDT TUE JUN 28 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MONTGOMERY...
NORTHEASTERN SCHOHARIE AND SOUTHWESTERN SCHENECTADY COUNTIES...

AT 440 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER COBLESKILL...
MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
COBLESKILL...SCHOHARIE...CENTRAL BRIDGE...CARLISLE...SHARON...
CHARLESTON...ESPERANCE...SLOANSVILLE...VROMAN CORNERS...
GALLUPVILLE...SIDNEY CORNERS...KILMARTIN CORNERS...SHUTTER CORNERS...
ROOT CENTER...DWELLY CORNERS...MARKET CORNERS...LYKERS...
HOWES CAVE...DAVIS CORNERS AND ARGUSVILLE.

THIS INCLUDES INTERSTATE 88 NEAR MILE MARKER 23.

LAT...LON 4290 7439 4269 7418 4266 7422 4264 7424
      4266 7452 4279 7459
TIME...MOT...LOC 2040Z 256DEG 14KT 4272 7448

ROK
Special weather statement, Jun 28, 5:14 PM EDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
514 PM EDT TUE JUN 28 2016

NYZ041>043-083-282200-
NORTHERN WASHINGTON-NORTHERN WARREN-NORTHERN SARATOGA-SOUTHEAST
WARREN-
514 PM EDT TUE JUN 28 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SARATOGA...WEST
CENTRAL WASHINGTON AND WEST CENTRAL WARREN COUNTIES...

AT 514 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER DAY
CENTER...OR 16 MILES SOUTHWEST OF LAKE GEORGE VILLAGE...MOVING
NORTH NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WARRENSBURG...LAKE GEORGE VILLAGE...BOLTON LANDING...
LAKE LUZERNE CAMPGROUND...DAY CENTER...LAKE LUZERNE-HADLEY...
CHESTERTOWN...LAKE LUZERNE-HADLE...MOUNT HOPE...BOLTON...HADLEY...
THURMAN...LAKE GEORGE...STONY CREEK...HARRISBURG...BAKERTOWN...
WEST FORT ANN...RIVERBANK...NORTH BOLTON AND OVERLOOK.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4351 7348 4345 7352 4342 7355 4340 7358
      4341 7361 4339 7361 4338 7363 4325 7407
      4331 7415 4345 7415 4371 7375
TIME...MOT...LOC 2114Z 236DEG 37KT 4333 7402

KSL
Special weather statement, Jun 28, 7:15 PM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
715 PM EDT TUE JUN 28 2016

NYZ063-290015-
WESTERN ULSTER-
715 PM EDT TUE JUN 28 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ULSTER COUNTY...

AT 714 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
WILLOWEMOC...OR 13 MILES NORTH OF LIBERTY...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WOODLAND VALLEY CAMPGROUND...SHANDAKEN...DENNING...WOODLAND...
BUSHNELLSVILLE...BRANCH...OLIVEREA...SEAGER...PINE HILL...
BELLE AYR...TURNWOOD...ALLABEN...BIG INDIAN...HARDENBURG...
LADLETON...FROST VALLEY...PEEKAMOOSE...MAPLEDALE AND HIGHMOUNT.

LAT...LON 4212 7456 4213 7455 4216 7442 4214 7437
      4193 7427 4191 7453 4195 7463 4200 7475
      4203 7475
TIME...MOT...LOC 2314Z 257DEG 17KT 4198 7470

ROK
Special weather statement, Jun 28, 8:03 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
803 PM EDT TUE JUN 28 2016

NYZ063-064-290100-
WESTERN ULSTER-EASTERN ULSTER-
803 PM EDT TUE JUN 28 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ULSTER COUNTY...

AT 803 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF GRAHAMSVILLE TO
WOODRIDGE TO SHOHOLA. MOVEMENT WAS EAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
KINGSTON...NEW PALTZ...ELLENVILLE...WALLKILL...PLATTEKILL...HURLEY...
WOODSTOCK...OLIVEBRIDGE...WOODLAND VALLEY CAMPGROUND...
MOUNT TREMPER...KENNETH L WILSON CAMPGROUND...PORT EWEN...
KERHONKSON...LAKE KATRINE...WEST HURLEY...WEST SHOKAN...NAPANOCH...
TILLSON...MODENA AND PHOENICIA.

LAT...LON 4160 7425 4163 7425 4163 7427 4160 7433
      4159 7436 4165 7440 4174 7457 4188 7445
      4196 7464 4210 7461 4204 7396 4165 7399
      4160 7406 4160 7409 4162 7413 4158 7413
TIME...MOT...LOC 0003Z 275DEG 19KT 4195 7451 4170 7461 4147 7492

NAS
Special weather statement, Jun 28, 9:37 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
937 PM EDT TUE JUN 28 2016

NYZ059>061-064>066-290230-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-EASTERN
GREENE-EASTERN COLUMBIA-WESTERN COLUMBIA-
937 PM EDT TUE JUN 28 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN GREENE...
EASTERN ULSTER...DUTCHESS AND COLUMBIA COUNTIES...

AT 937 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR CATSKILL TO 6 MILES NORTHWEST OF
WEST POINT. MOVEMENT WAS EAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
POUGHKEEPSIE...KINGSTON...BEACON...NEW PALTZ...HUDSON...CATSKILL...
SAUGERTIES...RHINEBECK...PAWLING...WALLKILL...HYDE PARK...
PLATTEKILL...PLEASANT VALLEY...HURLEY...CLAVERACK...
WAPPINGERS FALLS...AMENIA...LIVINGSTON...COPAKE AND HIGHLAND.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4145 7400 4152 7400 4157 7396 4159 7395
      4158 7405 4160 7407 4160 7409 4162 7413
      4158 7413 4159 7416 4160 7416 4231 7395
      4236 7348 4153 7355 4149 7393 4144 7398
TIME...MOT...LOC 0137Z 263DEG 18KT 4225 7389 4142 7414

NAS
Special weather statement, Jun 28, 10:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1013 PM EDT TUE JUN 28 2016

CTZ001-013-MAZ025-NYZ059>061-065-066-290315-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN BERKSHIRE-WESTERN
DUTCHESS-EASTERN DUTCHESS-EASTERN GREENE-EASTERN COLUMBIA-WESTERN
COLUMBIA-
1013 PM EDT TUE JUN 28 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN LITCHFIELD...
SOUTHWESTERN BERKSHIRE...DUTCHESS AND SOUTHERN COLUMBIA COUNTIES...

AT 1013 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR CLERMONT TO FAHNESTOCK STATE PARK.
MOVEMENT WAS EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
POUGHKEEPSIE...NEW MILFORD...GREAT BARRINGTON...CATSKILL...SHERMAN...
RHINEBECK...PAWLING...BROOKFIELD...PLEASANT VALLEY...CLAVERACK...
WAPPINGERS FALLS...AMENIA...LIVINGSTON...COPAKE...SHEFFIELD...KENT...
SHARON...PINE PLAINS...FISHKILL AND CLERMONT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4149 7337 4151 7339 4149 7344 4152 7344
      4163 7350 4165 7349 4167 7351 4166 7352
      4153 7353 4149 7389 4148 7394 4223 7389
      4220 7319 4151 7324 4151 7332 4149 7333
      4147 7332
TIME...MOT...LOC 0213Z 269DEG 27KT 4205 7381 4146 7386

NAS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:03 PM EDTSpecial Weather StatementALYUlster57 min
Jun 28, 9:37 PM EDTSpecial Weather StatementALYColumbia, Dutchess53 min
Jun 29, 3:30 PM EDTSpecial Weather StatementALYWashington45 min
Jun 28, 11:09 PM EDTSpecial Weather StatementALYWindham51 min

Nearby

Special Weather Statements in New York, 2016Special Weather Statements in Connecticut, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.